Each film-coated tablet contains:
Fexofenadine HCl 60 mg
Excipients s.q.f. one film-coated tablet
Symptomatic treatment of seasonal allergic rhinitis, chronic idiopathic urticaria in adults and children over 12 years of age.
Hypersensitivity to fexofenadine or to any other of constituents of the drug.
Box of one blister x 10 film-coated tablets.